On the closedness of singular loci
Publications Mathématiques de l'IHÉS (1959)
- Volume: 2, page 5-12
- ISSN: 0073-8301
Access Full Article
topHow to cite
topReferences
top- [1] I. S. COHEN, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc., vol. 59 (1946), pp. 54-106. Zbl0060.07001MR7,509h
- [2] M. NAGATA, Note on integral closures of Noetherian integrity domains, Memoirs Kyoto Univ., ser. A, vol. 28, No. 2 (1954), pp. 121-124. Zbl0058.26603MR16,107g
- [3] M. NAGATASome remarks on local rings, Nagoya Math. J., vol. 6 (1953), pp. 53-58. Zbl0053.01802MR15,391b
- [4] M. NAGATAThe theory of multiplicity in general local rigns, Proc. International Symposium, Tokyo-Nikko 1955 (1956), pp. 191-226. Zbl0075.02301
- [5] M. NAGATAA general theory of algebraic geometry over Dedekind domains ; I, Amer. J. Math., vol. 78 (1956), pp. 78-116 ; II, Ibid., vol. 80 (1958), pp. 382-420 ; III, forthcoming. Zbl0089.26403MR18,600e
- [6] M. NAGATAA Jacobian criterion of simple points, III. J. Math., vol. 1 (1957), pp. 427-432. Zbl0089.26101MR19,767b
- [7] J.-P. SERRE, Sur la dimension homologique des anneaux et des modules noethàriens, Proc. International Symposium, Tokyo-Nikko 1955 (1956), pp. 175-189. Zbl0073.26004
- [8] O. ZARISKI, Analytical irreducibility of normal varieties, Ann. of Math., vol. 49 (1948), pp. 352-361. Zbl0037.22701MR9,460g